×

zbMATH — the first resource for mathematics

On topological properties of the central set of a bounded domain in \(R^ m\). (English) Zbl 0454.57004

MSC:
57N15 Topology of the Euclidean \(n\)-space, \(n\)-manifolds (\(4 \leq n \leq \infty\)) (MSC2010)
57N99 Topological manifolds
52A99 General convexity
53A07 Higher-dimensional and -codimensional surfaces in Euclidean and related \(n\)-spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Milman, Eine geometrische Ungleichung und ihre Anwendung (Die zentrale Menge des Gebietes und die Erkennung des Gebietes durch sie), in ”General Inequalities”, v. 2, edited by E.F. Beckenbach (to appear).
[2] R.O. Duda, P.E. Hart, Pattern Classification and Scene Analysis, Chap. 9, Wiley, 1973. · Zbl 0277.68056
[3] A.G. Vainstein, V.A. Efremovic, E.A. Loginov ”On the skeleton of a Riemann manifold with an edge” Uspechi Matem Nauk, v. XXXIII, 3 (201), 1978, pp. 155–156. (in Russian).
[4] J. Milnor, Morse Theory, Princeton, New Jersey, 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.